# SDR SWAA2022030164483

- Difficulty date: December 15, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON TRAILING EDGE FAIRING HAS PITTING / REMOVED AND REPLACED #2 ENGINE PYLON TRAILING EDGE FAIRING PER SRM 51-40-02
